# SDR 2006UALA00114

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 28,058 hours, 3,521 cycles
- Engine: Pwa PW4056
- System (JASC): 3440 · Independent Position Determining System
- Part: Scanner
- Part number: MR43182
- Part serial: 72
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 14,887 hours, 1,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

FLT LOST WX RADAR 1 HOUR AFTER TAKEOFF.    RADAR SCANNER PN 2041444-0402 WAS INSTALLED ON THIS AIRPLANE 2/25/2002. AIRPLANE EXPERIENCED ONE PRIOR WXR FAULT ASSOCIATED WITH THE ANTENNA 1/9/2006 WITH GROUND TEST OK.  AIRPLANE HAS NOT EXPERIENCED ANY FURTHER WXR SCANNER FAULTS SINCE REPLACEMENT.  THIS EVENT IS CONSIDERED AN ISOLATED CASE FOR THIS AIRPLANE AND THE 747 FLEET.
